# SDR SWIA201333975

- Difficulty date: July 13, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 23,931 hours, 20,040 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6257, RT PACK HIGH PRESSURE CAUTION DURING BLEED TRANSFER, & INTERMITTENT HIGH PRESSURE CAUTIONS ON ED2.   REPLACED RT PACK PRSOV IAW AMM.
